FREE Case Review (866) 588-0600

Nationwide Tessalon Benzonatate Overdose Lawyer & Lawsuit

sc-no-longer-accepting-cases

 

Safety Alerts for Human Medical Products > Tessalon (benzonatate): Drug Safety Communication

What’s the problem?

December 15, 2010 – This week, the FDA issued a communication warning the public that accidental ingestion of benzonatate by children can result in severe overdose and even death. Overdose in children less than 2 years of age has been reported following accidental ingestion of as few as 1 or 2 capsules. Benzonatate may be attractive to children because of the drug’s appearance.

Benzonatate is a prescription cough medicine sold under the brand name Tessalon, and is also sold in generic versions. Individuals who experience overdose of benzonatate may exhibit the following symptoms:

  • restlessness
  • tremors
  • convulsions
  • coma
  • cardiac arrest

Signs and symptoms of overdose can occur within 20 minutes after ingestion, and deaths in children have been reported within hours of accidental ingestion. If you are currently being prescribed benzonatate, be sure to keep the medication in a child-resistant container and store it out of reach of children. Seek medical attention immediately if your child gets ahold of this medication.

Free Confidential Case Evaluation

Verified 100% Secure SiteTo contact us for a free review of your potential case, please fill out the form below or call us toll free 24 hrs/day by dialing: (866) 588-0600.
*
*
*
Awards & recognition